IJPAM: Volume 109, No. 3 (2016)
TWISTED -BERNOULLI POLYNOMIALS UNDER
Department of Mathematics
Faculty of Arts and Science
University of Gaziantep
TR-27310 Gaziantep, TURKEY
Abstract. In this paper, the authors discover some new symmetric identities of Carlitz's twisted -Bernoulli polynomials arising from the -adic -integral on under symmetric group of degree four shown by .
Received: Febrauray 4, 2016
Revised: August 16, 2016
Published: October 1, 2016
AMS Subject Classification: 11S80, 11B68, 05A19, 05A30
Key Words and Phrases: symmetric identities, Carlitz's twisted -Bernoulli polynomials, -adic -integral on
, invariant under
Download paper from here.
- M. Acikgoz, S. Araci, U. Duran, New extensions of some known special polynomials under the theory of multiple q-calculus, Turkish Journal of Analysis and Number Theory, Vol. 3, No. 5, (2015
DOI: 10.12732/ijpam.v109i3.15 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 673 - 680
-BERNOULLI POLYNOMIALS UNDER %22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.